Share Facebook


12-17-2010, 07:09 PM   #1
Nica
Senior Member
 
Nica's Avatar
 
Join Date: Nov 2010
Humira issue?

I did my injection and after the shot a bunch of it leaked out of my leg! not a little drop it was literally going down my leg. Anyone had this happen before? Do I need another shot or call my GI? I really do not want to flare this week.
__________________
Cheers!
Nica
Med list!
Humira, Percoset, Phenegren, Ambien,Zoloft (trying cymbalta after the new year)
Old Med List!
Pred, Asacol, Remicade, Methotrexate,immuran, Pentasa,Entocort, lomotil, more antibiotics than I can count, gut muscle relaxers, tramadol!
Would love to have Crohnies meet me on
Facebook! please put CF or Crohnie so I know who you are in requests! http://www.facebook.com/profile.php?id=686580310
12-19-2010, 09:23 AM   #2
Zoodles
Senior Member
 
Join Date: Oct 2010
Location: Ohio

My Support Groups:
No- have had little droplets. Maybe you should call your GI
12-21-2010, 01:49 PM   #3
Nica
Senior Member
 
Nica's Avatar
 
Join Date: Nov 2010
I called them on Monday still waiting for them to call back, Now I have a stomach flu so maybe it was a blessing in disguise!
12-21-2010, 11:06 PM   #4
glum chump
Senior Member
 
glum chump's Avatar
 
Join Date: May 2010
Location: British Columbia

My Support Groups:
I had this happen to me as well. I called the Humira folks at their 1-800 number and they have nurses on staff that you can talk to and they can advise you based on a bunch of questions they ask you. I had to reinject myself twice, but they told me not to bother the one other time it spilled.

It's easier to reach Humira then it is to get a hold of my own doctor, especially at this time of the year!
Reply

Thread Tools


All times are GMT -5. The time now is 02:09 PM.
Copyright 2006-2017 Crohnsforum.com